# SDR UPS00234250

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, O/B ALT FLAP MOTOR NOT RETRACTING FLAPS.  REPLACED MOTOR IAW MM 27-51-141.
